Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 11, 2012Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 11, 2012, 3:42 PM EDT for Toombs County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 3:42 PM EDT (19:42 UTC)
Expired
Jun 11, 2012, 4:00 PM EDT
In force
18 min
Issued by
NWS Atlanta, GA

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WWUS82 KFFC 111942
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 11 2012

GAZ113-112000-
342 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 400 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PONDEROSA TO SOUTHWEST OF MCNATT FALLS...
MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ROCK SPRINGS...PONDEROSA...NORMANTOWN...SOUTH
THOMPSON...TOOMBS CENTRAL...JOHNSON CORNER...MCNATT FALLS...GRAYS
LANDING...CEDAR CROSSING...SANTA CLAUS...VIDALIA...LYONS...CENTER...
OHOOPEE AND NEW BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3191 8223 3195 8229 3193 8232 3197 8248
      3230 8243 3235 8241 3232 8236 3229 8235
      3230 8227 3231 8225 3230 8222 3222 8220
      3218 8218
TIME...MOT...LOC 1942Z 249DEG 14KT 3223 8221 3202 8230
          3184 8258

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:40 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 11, 3:40 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT MON JUN 11 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CENTRAL GEORGIA CONTINUES TO EXPERIENCE WIDESPREAD SHOWERS WITH
EMBEDDED THUNDERSTORMS...SOME OF WHICH HAVE MANAGED TO REACH SEVERE
LEVELS WITH WIND DAMAGE THE MAIN THREAT. WITHIN THE CONVECTIVE
AREA...RAIN HAS COOLED TEMPS INTO THE 70S AND THUS INSTABILITY IS
MINIMAL IN THESE AREAS. BEST CHANCE FOR STRONG/SEVERE STORMS REMAINS
TO THE SOUTH AND EAST OF THE CURRENT AREA OF CONVECTION WHERE CAPE
VALUES ACCORDING TO SPC MESOANALYSIS ARE IN EXCESS OF 2000 J/KG. WE
ARE STARTING TO SEE AN INCREASE IN INSTABILITY ACROSS ALABAMA WITH
1000 J/KG CAPE NOSING INTO NORTHWEST GEORGIA. THUS...HAVE CONTINUED
HIGH POPS FOR THE REST OF THE AFTERNOON BUT WHERE INSTABILITY
REMAINS LOWER HAVE LIMITED THUNDER TO SLIGHT CHANCE OR CHANCE
WORDING. AS MORNING UPDATE AFD INDICATED...HIRES MODELS NOT
INDICATING ANY SIGNIFICANT CONVECTION DEVELOPING ACROSS NORTH
GEORGIA DESPITE THE INCREASE IN INSTABILITY.

ALL THIS IS BEING FORCED BY FORMER UPPER LOW NOW ABSORBED INTO THE
LARGER TROUGH AND ACTING AS SHORTWAVE ENERGY PUSHING THROUGH THE
SOUTHEAST AND MIDDLE APPALACHIANS. LONGWAVE TROUGH STILL TRAVERSING
THE UPPER MIDWEST...WITH COLD FRONT WORKING ITS WAY INTO THE
MISSISSIPPI VALLEY AT AFD TIME. PW VALUES REMAIN QUITE HIGH...
UPWARDS OF 2 INCHES ACROSS THE AREA IN RESPONSE TO THE DEEP MOISTURE
FEED FROM THE GULF DOWNSTREAM OF THE TROUGH AND ON THE WESTERN
PERIPHERY OF THE ATLANTIC HIGH. SEE HYDROLOGY SECTION BELOW FOR MORE
ON QPF. MAY SEE A BRIEF LULL IN THE CONVECTION OVERNIGHT BETWEEN THE
SHORTWAVE-INDUCED PRECIP AND THE FRONTAL PRECIP...BUT POPS INCREASE
AGAIN TUESDAY AFTERNOON AS THE FRONT APPROACHES. SPC DAY2 OUTLOOK
HAS US IN SEE TEXT AND WITH MLCAPES PROGGED ABOVE 1500 J/KG...WOULD
NOT BE SURPRISED TO SEE A STRONG TO POSSIBLY SEVERE STORM OR TWO
MAINLY IN THE AFTERNOON.

TEMPERATURES OVER THE NEXT DAY OR SO WILL BE HIGHLY DEPENDENT ON
CONVECTION AND CLOUD COVER...AS THEY HAVE THE PAST FEW DAYS.
GENERALLY TOOK A MAV/MET BLEND...WITH CONFIDENCE REMAINING FAIRLY
LOW.

TDP

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS UPPER LEVEL LOW PRESSURE SYSTEM PROPAGATES OVER EASTERN
CANADA...FRONTAL BOUNDARY IS DRAGGED THROUGH THE APPALACHIAN
REGION...AND ALIGNS WITH THE ATLANTIC COAST BY WEDNESDAY AFTERNOON.
HIGH PRESSURE CENTERED OVER THE MID WEST EARLY WEDNESDAY BUILDS IN
BEHIND THE BOUNDARY...AND STRETCHES INTO THE SOUTHEAST AS IT
TRANSITIONS OVER THE GREAT LAKES REGION INTO THURSDAY. WEAK LOW
PRESSURE DEVELOPING ALONG THE FRONTAL BOUNDARY OVER THE MID ATLANTIC
STATES TRACKS AROUND THE PERIPHERY OF THE HIGH AND MOST MODELS ARE
IN CONSENSUS THAT THIS LOW WOULD CONTINUE OUT OVER THE ATLANTIC AS
HIGH BEGINS RIDGING DOWN THE EAST COAST IN A PSEUDO WEDGE EVENT.
WITH MOISTURE STILL PRESENT ACROSS THE REGION THROUGH THE
WEEKEND...DIURNAL CONVECTION STILL ANTICIPATED...EVEN WITH THE RIDGE
REMAINING THE DOMINATE SYNOPTIC FEATURE.

OVERALL...HAVE MADE MINOR CHANGES TO PREVIOUS EXTENDED FORECAST...
INCLUDING SLIGHT CHANGES TO POPS AND WX...AND TWEAKS TO TEMPERATURES
AND DEW POINTS. PREVIOUS DISCUSSION STILL APPROPRIATE FOR CURRENT
FORECAST THINKING...SO HAVE INCLUDED IT BELOW.

31

/ISSUED 353 AM EDT MON JUN 11 2012/
MODELS MAINTAIN SOME SEMBLANCE OF AN UPPER TROUGH ACROSS THE
SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. HOWEVER...MODELS HINTING
AT WEAK RIDGE BUILDING IN FROM THE WEST THURSDAY/FRIDAY TIME
FRAME...BUT AT THE SAME TIME SHOW AN UPPER TROUGH STRENGTHEN ALONG
THE EAST COAST AND BUILDING WESTWARD. OVERALL...SHOULD SEE A
LESSENING OF PRECIP CHANCES AFTER TUESDAY NIGHT...ESPECIALLY ACROSS
THE NORTH. MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY PUSHING
ACROSS NORTH GEORGIA TUESDAY NIGHT WITH THE REMNANTS SETTLING ACROSS
SOUTH CENTRAL GEORGIA WEDNESDAY AND MEANDERING ACROSS THAT AREA INTO
FRIDAY. WITH THE FRONT IN THE AREA TUESDAY NIGHT...CHANCE TO GOOD
CHANCE POPS SEEM IN ORDER. WILL TREND TOWARD LOWER POPS REST OF THE
PERIOD WITH BEST CHANCES OVER CENTRAL GEORGIA WITH REMNANTS OF
FRONTAL BOUNDARY IN THE VICINITY. AS FOR TEMPS...LOOK FOR AFTERNOON
HIGHS TO GENERALLY BE ABOVE NORMAL INTO FRIDAY...BUT BACK TO MORE
NORMAL LEVELS OVER THE WEEKEND WITH MODELS SHOWING SURFACE HIGH
PRESSURE WEDGING DOWN THE APPALACHIANS AND EASTERLY FLOW SETTING UP
OVER THE STATE.

49

&&

.HYDROLOGY...
QPF VALUES FOR THE NEXT FEW DAYS GENERALLY RANGE BETWEEN 0.5-1.5
INCHES...BUT WITH THE HIGHEST QPF PROGGED IN PORTIONS OF CENTRAL
GEORGIA WHERE ANYWHERE FROM 2-4 INCHES HAVE ALREADY FALLEN...FELT IT
PRUDENT TO GO AHEAD AND ISSUE A FLOOD WATCH FOR PORTIONS OF CENTRAL
GEORGIA. IN GENERAL MOST OF THE AREA CAN HANDLE THE RAIN BUT SOME OF
THE STORMS HAVE HAD BURSTS OF VERY HEAVY RAIN...APPROACHING FFG
VALUES ACROSS THAT AREA.

TDP

AVIATION...
18Z UPDATE...
WIDESPREAD TSRA ACROSS CENTRAL GEORGIA WILL CONTINUE TO IMPACT CSG
AND MCN...BUT NORTHERN TAFS WILL MAINLY SEE SHRA THROUGH THE
AFTERNOON. HAVE CONTINUED TO INCLUDE TEMPO TSRA BUT CONFIDENCE IS
LOW. EXPECT TO SEE ANOTHER ROUND OF CONVECTION ON TUESDAY AS THE
FRONT APPROACHES...ESPECIALLY AS INSTABILITY INCREASES AFTER 18Z.
OTHERWISE...WINDS SHOULD REMAIN SOUTHWEST TO WEST...VRB AND GUSTY
NEAR THUNDERSTORMS. CIGS MAINLY MVFR THIS AFTERNOON BUT EXPECT
ANOTHER PERIOD OF IFR CIGS BETWEEN 06Z-14Z TUESDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS.
MEDIUM ON CIGS THIS AFTERNOON.
HIGH ON IFR CONDITIONS TUESDAY MORNING...MEDIUM ON TIMING.
MEDIUM ON OCCURRENCE OF THUNDER THIS AFTERNOON...LOW ON IMPACTS TO ATL.
HIGH ON OCCURRENCE OF THUNDER TUESDAY...MEDIUM ON TIMING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  87  68  89 /  50  70  40  20
ATLANTA         69  86  71  88 /  50  70  30  20
BLAIRSVILLE     64  80  64  84 /  60  70  30  20
CARTERSVILLE    66  87  66  88 /  50  70  30  10
COLUMBUS        70  88  71  91 /  60  70  40  20
GAINESVILLE     66  86  69  87 /  50  70  30  20
MACON           70  88  69  91 /  70  70  40  30
ROME            68  88  67  89 /  50  70  30  10
PEACHTREE CITY  67  86  66  88 /  50  70  30  20
VIDALIA         71  87  72  90 /  80  80  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MUSCOGEE...PEACH...PULASKI...SCHLEY...
STEWART...SUMTER...TALBOT...TAYLOR...TREUTLEN...TWIGGS...UPSON...
WARREN...WASHINGTON...WEBSTER...WILCOX...WILKINSON.

&&

SHORT TERM...TDP
LONG TERM....31
AVIATION...TDP
Hazardous weather outlook, Jun 11, 1:53 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EDT MON JUN 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
153 PM EDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...WITH
ISOLATED STRONG STORMS POSSIBLE.

.SYNOPSIS...
AN UPPER LEVEL LOW OVER NORTHEAST ALABAMA WILL MOVE ACROSS THE
TENNESSEE AND OHIO VALLEYS TODAY...PRODUCING WIDESPREAD SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS WILL BE HEAVY
RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS A STRONG
UPPER LEVEL SYSTEM MOVES ACROSS THE TENNESSEE AND OHIO VALLEYS THROUGH
TONIGHT. CONVECTION ALREADY FIRING ACROSS THE AREA THIS MORNING
WILL LIMIT THE ACTIVITY ACROSS NORTH GEORGIA. IN
GENERAL...EXPECTING NUMEROUS THUNDERSTORMS SOUTH OF A LINE FROM
COLUMBUS TO MACON TO SWAINSBORO. ISOLATED TO SCATTERED THUNDERSTORMS
ARE EXPECTED NORTH OF THIS LINE. WITH CAPE VALUES EXPECTED TO
INCREASE INTO THE 1000 TO 1500 RANGE THIS AFTERNOON...SOME OF THE
STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND OCCASIONAL TO
FREQUENT LIGHTNING. WITH PRECIPITABLE WATER VALUES ABOVE 1.8
INCHES...IT IS POSSIBLE FOR RAINFALL RATES TO EXCEED 1 INCH PER
HOUR...WITH LOCALLY HEAVIER AMOUNTS. WHILE THUNDERSTORMS WILL BE
POSSIBLE AT ANYTIME TODAY AND TONIGHT...THE BEST CHANCE WILL BE
THIS AFTERNOON AND EVENING. THE BEST AREA THAT COULD SEE STRONG
STORMS WILL BE NORTH AND WEST GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE WEEK. A COLD FRONT IS EXPECTED
TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE
THREAT FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 11, 1:32 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT MON JUN 11 2012

GAZ082-083-094>096-107>109-111815-
132 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES UNTIL 215 PM EDT...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARNER ROBINS TO MOCK SPRINGS...MOVING EAST
AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...PULASKI STATE PRISON...
MOCK SPRINGS...KATHLEEN...BONAIRE...WARNER ROBINS...CENTERVILLE...
KLONDIKE...ELBERTA...ROBINS AIR FORCE BASE...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE AND MAGNOLIA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3224 8360 3227 8358 3236 8360 3243 8358
      3248 8360 3256 8372 3264 8372 3273 8334
      3272 8331 3242 8313 3235 8314 3220 8321
      3211 8361
TIME...MOT...LOC 1732Z 255DEG 27KT 3258 8363 3251 8348
          3245 8345 3238 8348 3230 8345 3220 8355
Special weather statement, Jun 11, 1:36 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT MON JUN 11 2012

GAZ104>109-111815-
136 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
SUMTER...PULASKI...CRISP...DODGE AND DOOLY COUNTIES UNTIL 215 PM
EDT...

AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EAST CRISP TO FORT EARLY...MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
SUMTER...PULASKI...CRISP...DODGE AND DOOLY COUNTIES THROUGH 215 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...
ARABI...GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...WENONA...
HATLEY...CORDELE...POPE CITY...EAST CRISP...PITTS...ROCHELLE...
SEVILLE...EAST CRISP...PLEASANT VIEW AND PINEVIEW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3183 8388 3185 8395 3191 8393 3192 8395
      3200 8391 3211 8361 3220 8321 3201 8321
      3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 1736Z 240DEG 22KT 3197 8364 3185 8380
          3187 8390
Local storm report, Jun 11, 1:48 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     DUBLIN                  32.54N 82.90W
06/11/2012                   LAURENS            GA   EMERGENCY MNGR

            LAURENS COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF
            SEVERAL DOWNED TREES AND LINES IN THE CITY OF
            DUBLIN...INCLUDING A DOWNED TREE ON INTERSTATE 16 THAT
            HAS BEEN CLEARED. RADAR ESTIMATED TIME OF 1328 EDT.

&&

RGARCIA
Special weather statement, Jun 11, 2:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT MON JUN 11 2012

GAZ084-096-097-106-108>111-111845-
205 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX...
WHEELER...TELFAIR...LAURENS...WILKINSON...BLECKLEY...CRISP AND DODGE
COUNTIES UNTIL 245 PM EDT...

AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTH OF IRWINTON TO CEDAR GROVE...EASTMAN
AND CORDELE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...TELFAIR...LAURENS...WILKINSON...BLECKLEY...CRISP AND DODGE
COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE JAY BIRD SPRINGS...GODWINSVILLE...PLAINFIELD...
YONKERS...CHESTER...CHAUNCEY...EASTMAN...OWENSBORO...DOUBLE RUN...
ABBEVILLE...ARABI...MONTROSE...DEXTER...CADWELL AND GOLDSBORO.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3186 8319 3185 8360 3180 8362 3185 8395
      3203 8388 3203 8361 3212 8361 3213 8331
      3253 8335 3258 8323 3270 8328 3276 8294
      3271 8295 3261 8267 3249 8264 3233 8275
      3227 8264 3197 8254 3193 8259 3178 8289
TIME...MOT...LOC 1804Z 253DEG 37KT 3264 8315 3256 8306
          3221 8288 3206 8309 3194 8339 3184 8371
          3180 8400
Special weather statement, Jun 11, 2:43 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT MON JUN 11 2012

GAZ086-098-109>113-111945-
243 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...DODGE AND
EMANUEL COUNTIES UNTIL 345 PM EDT...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOPERTON TO MOUNT VERNON...ALAMO AND
CHINA HILL...MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...DODGE AND
EMANUEL COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ROCK SPRINGS...THE LITTLE OCMULGEE STATE PARK...
LANDSBURG...GLENWOOD...ALAMO...THE HORSE CREEK WMA...MILAN...LUMBER
CITY...HELENA...MCRAE...JAY BIRD SPRINGS...ACHORD...BARNHILL...
BLACKVILLE AND ORLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3184 8317 3198 8329 3206 8325 3219 8286
      3231 8272 3246 8269 3253 8257 3256 8259
      3275 8218 3245 8218 3230 8230 3231 8224
      3219 8219 3191 8222 3197 8248 3208 8247
      3196 8255 3192 8268 3179 8286 3178 8302
TIME...MOT...LOC 1841Z 241DEG 32KT 3249 8260 3227 8257
          3191 8290 3171 8340
Special weather statement, Jun 11, 3:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 11 2012

GAZ113-112000-
342 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 400 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PONDEROSA TO SOUTHWEST OF MCNATT FALLS...
MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ROCK SPRINGS...PONDEROSA...NORMANTOWN...SOUTH
THOMPSON...TOOMBS CENTRAL...JOHNSON CORNER...MCNATT FALLS...GRAYS
LANDING...CEDAR CROSSING...SANTA CLAUS...VIDALIA...LYONS...CENTER...
OHOOPEE AND NEW BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3191 8223 3195 8229 3193 8232 3197 8248
      3230 8243 3235 8241 3232 8236 3229 8235
      3230 8227 3231 8225 3230 8222 3222 8220
      3218 8218
TIME...MOT...LOC 1942Z 249DEG 14KT 3223 8221 3202 8230
          3184 8258

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:17 PM EDTSpecial Weather StatementFFCEmanuel43 min
Jun 10, 8:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 11, 12:19 PM EDTSpecial Weather StatementFFCHouston, Macon, Marion, Schley, Sumter, Webster41 min
Jun 11, 12:56 PM EDTSpecial Weather StatementFFCDooly, Houston, Pulaski49 min
Jun 11, 1:00 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens45 min
Jun 11, 1:27 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen33 min
Jun 11, 1:32 PM EDTSpecial Weather StatementFFCBleckley, Pulaski, Twiggs43 min
Jun 11, 1:36 PM EDTSpecial Weather StatementFFCCrisp, Wilcox39 min
Jun 11, 1:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Montgomery, Treutlen, Washington58 min
Jun 11, 2:05 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Laurens, Telfair, Wheeler and 1 more40 min
Jun 11, 2:43 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler62 min
Jun 11, 2:47 PM EDTSevere Thunderstorm WarningFFCJefferson28 min
Jun 11, 3:47 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more13 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.